# SDR HNAA2012080300894

- Difficulty date: August 3, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 58,719 hours, 65,164 cycles
- Engine: Pwa PW120A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS CORRODED ON SKIN AT BS 389 BETWEEN STR30P AND 30S.  FOUND TO BE LIGHT CORROSION. CLEANED AREA IAW CHAPTER 4, SECTION 8 OF CORROSION PREVENTION AND CONTROL MANUAL.  ALODINE AND PRIMED AREA.
